# SDR RAIA9909008

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Engine: Garrtt TPE33114HR
- System (JASC): 2430 · DC Generating System
- Part: Ternminal
- Part number: 6BB442
- Condition: Failed
- Location: Rt Generator
- Stage of operation: TX
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

6183-JFK - RIGHT GEN DROPPED OFF LINE ON TAXI OUT.  MAINTENANCE REPLACED GENERATOR WIRE TERMINAL END FOR RIGHT ENGINE.
